jump to search box

The Kohn-Sham equation for deformed crystals / Weinan E, Jianfeng Lu.

Availability

At the Library

Other libraries

Author/Creator:
E, Weinan, 1963-
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, 2013.
Format:
  • Book
  • v, 97 pages ; 26 cm.
Note:
"January 2013, volume 221 number 1040 (fourth of 5 numbers)."
Bibliography:
Includes bibliographical references (page 97).
Contributor:
Lu, Jianfeng, 1983-
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; number 1040
Memoirs of the American Mathematical Society ; no. 1040.
Subjects:
ISBN:
9780821875605
0821875604

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top